# SDR CA010504002

- Difficulty date: April 11, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Piper PA 22-135
- Aircraft time: 2,822 hours
- Engine: Lyc O320B2A
- Propeller: Snsnch M74DM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Corroded
- Location: Engine
- Part time: 2,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY CORROSION THRU-OUT INTER PROPELLER, .040TH OFF MATERIAL. REMOVED TO REMOVE CORROSION.
